Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Melbourne, FL

July 13, 2016Lake County, Florida

NWS Melbourne, FL issued this special weather statement at Jul 13, 2016, 4:15 PM EDT for Lake County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 4:15 PM EDT (20:15 UTC)
Expired
Jul 13, 2016, 5:15 PM EDT
In force
60 min
Issued by
NWS Melbourne, FL

County Lake County, FL

The radar

The Melbourne radar (KMLB), 138 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1940 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS82 KMLB 132015
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT WED JUL 13 2016
 
FLZ044-045-144-132115-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
415 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ORANGE AND
NORTHWESTERN LAKE COUNTIES UNTIL 515 PM EDT...

AT 414 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOUNT DORA...MOVING WEST AT 5 TO 10 MPH. ANOTHER 

SMALL HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
APOPKA...OCOEE...LEESBURG...EUSTIS AND TAVARES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

&&

LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
      2913 8164 2900 8158 2862 8152 2859 8195
TIME...MOT...LOC 2014Z 099DEG 6KT 2882 8163 

$$

15

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:53 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 13, 3:53 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
353 PM EDT WED JUL 13 2016

.DISCUSSION...

Through tonight...late morning (11am) Cape sounding continued to
show a more moist airmass with 1.8" precip water with
seasonally cool mid level temps (-8.7C). High surface-based CAPE
will support prolific lightning-producing storms and very heavy
rainfall. As expected, the east coast sea breeze is more active
with convection and assocd outflow is providing a boost to push
the sea breeze inland rather quickly. So there should be an early
end to the storms this evening. Only caveat is lingering outflow
boundaries may continue to spark isolated storms into this eve
back toward the coast. Model guidance is indicating an increase in
shower activity along and just offshore the Treasure coast
(Martin/Saint Lucie) overnight into Thu morning as some mid level
support moves in from the east. So have drawn a chance for
rain/thunder there early Thu.

Thu...Morning convection is expected to be ongoing over southern
coastal sections which should spread NW into the interior during
the day. Rain chances continue to look lowest along the Volusia
and Brevard coasts (20 percent) with 30-40 percent PoPs
transitioning into the interior to account for sea breeze
convection. Highs lower 90s coast and mid 90s interior.

Fri (previous)...Fairly strong and deep layer ridging will remain
situated across the central/north-central peninsula through this
period. The pressure gradient will remain fairly weak with
light/variable winds in the morning/night and light onshore flow
each afternoon as the ECSB develops and pushes well inland.
Greatest chance for precipitation near the east coast will be late
morning/early afternoon with greater chances inland/interior in
the mid to late afternoon/early evening. Storm motion will be
light out of the southeast. Afternoon/evening storm threats will
continue to be torrential downpours, frequent lightning in a few
storms, small hail, and gusty downburst winds. Mainly 20 percent
chances along the coast and 30 to 40 percent much further inland.
Max temps U80s/L90s along the coast...L/M90s inland. Min temps
generally M70s.

Sat-Tue (Previous)...Surface high pressure shifts northward
through this time with onshore flow deepening into early next week
and a persistent/stagnant pattern in place. The daily E/W
seabreeze regime will remain in full gear. Overall POPs mainly
below climo with best shot at precipitation along the coast late
morning/early afternoon transitioning into the interior each
afternoon/evening. Storm motion generally from east to west.
Daytime temps L/M90s except U80s immediate coast. Mins M/U70s.

&&

.AVIATION...
Sea breeze storms will push west of LEE by 23Z though isolated
tsra will be possible along remnant boundaries in moist airmass.
Scattered shra/tsra is forecast to develop overnight over the
Atlc and approach the coast, esp FPR-SUA, between 06Z-12Z. Focus
for convection will shift to the interior during Thu so will
likely start off with VCTS.

&&

.MARINE...
Tonight...mostly quiescent conditions this evening with the
mesoscale sea breeze circulation diminishing and wind flow
conforming to the synoptic flow, veering to the southeast and
south. Expect an increase in shower/storm activity after midnight
along or just offshore the Treasure coast. Seas 2 ft.

Thu-Sun (previous)...Generally favorable boating conditions with
the low- level ridge axis initially near the central peninsula
gradually lifting slowly northward through the period allowing
onshore flow to deepen, but the pressure gradient will still
remain fairly weak. Generally onshore winds AOB 15 kts through the
weekend with seas AOB 3 ft. Daily ECSB developing and pushing
inland.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  92  75  93 /  10  20  10  20
MCO  76  95  76  95 /  20  20  20  40
MLB  77  91  78  92 /  20  20  10  20
VRB  76  91  76  91 /  20  20  10  20
LEE  77  95  76  96 /  20  30  20  40
SFB  77  95  76  95 /  10  20  20  30
ORL  78  95  76  95 /  20  20  20  40
FPR  75  91  75  92 /  20  30  10  20

&&

.MLB Watches/Warnings/Advisories...
FL...None.
AM...None.

&&

Forecasts...Kelly
Radar/Impact Weather...Johnson
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
830 AM EDT WED JUL 13 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-140100-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
830 AM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
ISOLATED LIGHTNING STORMS WILL DEVELOP AS THE EAST COAST SEA BREEZE
MOVES INLAND ACROSS THE TREASURE COAST THROUGH EARLY AFTERNOON.
STORMS WILL CONTINUE TO DEVELOP TOWARD THE NORTH AND WEST THROUGH
THE AFTERNOON...BECOMING SCATTERED IN COVERAGE AND FOCUS ON
INTERIOR AREAS FROM OKEECHOBEE COUNTY NORTHWARD TO LAKE
COUNTY...IN GENERAL VICINITY OF THE FLORIDA TURNPIKE.

THE MAIN THREATS FROM STORMS TODAY WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING. A FEW STORMS RESULTING FROM BOUNDARY COLLISIONS MAY
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND
WIND GUSTS UP TO 50 MPH.

.FLOOD IMPACT...
AFTERNOON AND EARLY EVENING STORMS LOCATED WELL-INLAND MAY PRODUCE
LOCAL RAINFALL AMOUNTS OF 2 TO 3 INCHES DUE TO SLOW MOVEMENT AND
STORM MERGERS. THIS COULD RESULT IN SOME TEMPORARY PONDING FOR
LOW-LYING SPOTS.

.EXCESSIVE HEAT IMPACT...
ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY LEVELS WILL COMBINE TO
PRODUCE PEAK HEAT INDEX VALUES AROUND 105 THIS AFTERNOON GENERALLY
ACROSS AREAS INLAND FROM THE COAST. IF YOU WILL BE OUTDOORS...DRINK
PLENTY OF WATER AND TAKE FREQUENT BREAKS OUT OF THE SUN.

.MARINE THUNDERSTORM GUST IMPACT...
SOME WIND GUSTS FROM THUNDERSTORM OUTFLOWS ARE POSSIBLE ALONG THE
SPACE AND TREASURE COASTS THRU LATE THIS MORNING. OTHERWISE...
STORMS ARE EXPECTED TO DEVELOP OVER LAND AND AFFECT MAINLY INLAND
LAKES. A FEW OF THESE MAY PRODUCE WIND GUSTS AROUND 35 KNOTS AND
FREQUENT LIGHTNING STRIKES THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED TO ISOLATED STORMS REMAIN IN THE FORECAST THIS UPCOMING
WEEK...MAINLY OVER INTERIOR SECTIONS. ANY SUMMER STORMS THAT
DEVELOP WILL BE CAPABLE OF PRODUCING LOCAL HEAVY RAINFALL...STRONG
GUSTY WINDS AND FREQUENT LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

DWS/FJ

In the hours before

Special weather statement, Jul 13, 1:52 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
152 PM EDT WED JUL 13 2016

FLZ064-131830-
MARTIN FL-
152 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARTIN COUNTY UNTIL
230 PM EDT...

AT 151 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
INDIANTOWN. THIS STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
INDIANTOWN AND J AND S FISH CAMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2704 8064 2705 8064 2708 8066 2711 8066
      2712 8068 2713 8068 2716 8038 2699 8032
      2696 8060
TIME...MOT...LOC 1751Z 073DEG 4KT 2706 8045

JOHNSON
Special weather statement, Jul 13, 2:42 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT WED JUL 13 2016

FLZ045-046-053-131930-
OSCEOLA FL-ORANGE FL-SEMINOLE FL-
242 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ORANGE...
SOUTHWESTERN SEMINOLE AND NORTH CENTRAL OSCEOLA COUNTIES UNTIL 330 PM
EDT...

AT 241 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM OVIEDO TO 6 MILES EAST OF LAKE HART. MOVEMENT
WAS SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...APOPKA...ALTAMONTE SPRINGS AND OVIEDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2868 8148 2814 8135 2834 8102 2874 8112
TIME...MOT...LOC 1841Z 067DEG 10KT 2865 8118 2839 8112

JOHNSON
Special weather statement, Jul 13, 3:31 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
331 PM EDT WED JUL 13 2016

FLZ058-132015-
OKEECHOBEE FL-
331 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKEECHOBEE COUNTY
UNTIL 415 PM EDT...

AT 331 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF KISSIMMEE PRARIE PRESERVE...OR 7 MILES NORTH OF
BASINGER. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASINGER AND KISSIMMEE PRARIE PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2735 8104 2735 8103 2736 8103 2738 8107
      2738 8110 2739 8112 2742 8114 2744 8114
      2746 8117 2757 8117 2760 8114 2764 8114
      2764 8096 2745 8085 2733 8104
TIME...MOT...LOC 1931Z 061DEG 1KT 2750 8098

WEITLICH
Special weather statement, Jul 13, 3:45 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT WED JUL 13 2016

FLZ053-132030-
OSCEOLA FL-
345 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSCEOLA COUNTY UNTIL
430 PM EDT...

AT 345 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOLOPAW. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAINT CLOUD...HOLOPAW...HARMONY...PINE GROVE AND ALLIGATOR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2825 8101 2800 8093 2797 8133 2829 8135
TIME...MOT...LOC 1945Z 053DEG 2KT 2816 8106

WEITLICH
Special weather statement, Jul 13, 4:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
407 PM EDT WED JUL 13 2016

FLZ053-132100-
OSCEOLA FL-
407 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSCEOLA COUNTY UNTIL
500 PM EDT...

AT 407 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE MARIAN...MOVING WEST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN AND KENANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2800 8095 2772 8102 2771 8115 2772 8115
      2773 8117 2774 8116 2775 8118 2776 8117
      2778 8119 2782 8121 2784 8123 2785 8125
      2797 8129
TIME...MOT...LOC 2007Z 104DEG 6KT 2787 8112

WEITLICH
Special weather statement, Jul 13, 4:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT WED JUL 13 2016

FLZ044-045-144-132115-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
415 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ORANGE AND
NORTHWESTERN LAKE COUNTIES UNTIL 515 PM EDT...

AT 414 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOUNT DORA...MOVING WEST AT 5 TO 10 MPH. ANOTHER

SMALL HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
APOPKA...OCOEE...LEESBURG...EUSTIS AND TAVARES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

&&

LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
      2913 8164 2900 8158 2862 8152 2859 8195
TIME...MOT...LOC 2014Z 099DEG 6KT 2882 8163

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:05 PM EDTSpecial Weather StatementMLBLake40 min
Jul 13, 10:02 AM EDTSpecial Marine WarningMLB58 min
Jul 13, 1:52 PM EDTSpecial Weather StatementMLBMartin38 min
Jul 13, 2:42 PM EDTSpecial Weather StatementMLBOrange, Seminole48 min
Jul 13, 3:31 PM EDTSpecial Weather StatementMLBOkeechobee44 min
Jul 13, 3:45 PM EDTSpecial Weather StatementMLBOsceola45 min
Jul 13, 4:07 PM EDTSpecial Weather StatementMLBOsceola53 min
Jul 13, 4:16 PM EDTSpecial Weather StatementMLBLake59 min
Jul 13, 4:20 PM EDTSpecial Weather StatementMLBOsceola55 min
Jul 13, 5:00 PM EDTSpecial Weather StatementMLBOsceola30 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.